# SDR A6WA201441065

- Difficulty date: January 19, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 24,743 hours, 23,866 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT WITH GEAR UP, RECEIVED NOSE WHEEL STEERING INOPERATIVE CAUTION MESSAGE. COMPLIED WITH QRH & MESSAGE PERSISTS WITH GEAR DOWN.  R & R LT & RT NWS RVDT'S IAW 32-51-20 TAXI TESTED GOOD IAW 09-20-00 SN OFF NSN 458 1-NSN 458 2 & SN ON D0720 D0709.
